Advanced search
Start date
Betweenand

Edson de Faria

CV Lattes GoogleMyCitations


Universidade de São Paulo (USP). Instituto de Matemática e Estatística (IME)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

graduate at Bacharelado Em Fisica from Universidade de São Paulo (1983), master's at Mathematics from Universidade de São Paulo (1985) and ph.d. at Phd Program In Mathematics from City University of New York (1991). , acting on the following subjects: renormalization, rigidity, teichmuller theory, riemann surface laminations and circle homeomorphisms. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated April 10, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (11)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications10
Citations10
Cit./Article1.0
Data from Web of Science

HAZARD, PETER. Maps in dimension one with infinite entropy. ARKIV FOR MATEMATIK, v. 58, n. 1, p. 95-119, . Web of Science Citations: 0. (15/17909-7)

DE FARIA, EDSON; TRESSER, CHARLES. On Sloane's Persistence Problem. EXPERIMENTAL MATHEMATICS, v. 23, n. 4, p. 363-382, . Web of Science Citations: 0. (12/19995-0)

CABRERA, ALEJANDRO; DE FARIA, EDSON; PUJALS, ENRIQUE; TRESSER, CHARLES. Differentiability of correlations in realistic quantum mechanics. Journal of Mathematical Physics, v. 56, n. 9, . Web of Science Citations: 0. (12/19995-0)

DE FARIA, EDSON; GUARINO, PABLO. REAL BOUNDS AND LYAPUNOV EXPONENTS. DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v. 36, n. 4, p. 1957-1982, . Web of Science Citations: 4. (12/06614-8)

DE FARIA, EDSON; TRESSER, CHARLES. Bell Inequality Violations Under Reasonable and Under Weak Hypotheses. Physical Review Letters, v. 110, n. 26, . Web of Science Citations: 1. (11/50128-8, 06/03829-2)

DE CARVALHO‚ A.; HALL‚ T.. Unimodal generalized pseudo-Anosov maps. GEOMETRY & TOPOLOGY, v. 8, p. 1127-1188, .

DE FARIA, EDSON; HAZARD, PETER. GENERALIZED WHITNEY TOPOLOGIES ARE BAIRE. Proceedings of the American Mathematical Society, v. 148, n. 12, p. 5441-5455, . Web of Science Citations: 0. (16/25053-8, 15/17909-7)

CLARK, TREVOR; VAN STRIEN, SEBASTIAN; TREJO, SOFIA. Complex Bounds for Real Maps. Communications in Mathematical Physics, v. 355, n. 3, p. 1001-1119, . Web of Science Citations: 1. (14/09418-0)

GUARINO, PABLO; DE MELO, WELINGTON. Rigidity of smooth critical circle maps. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY, v. 19, n. 6, p. 1729-1783, . Web of Science Citations: 4. (12/06614-8)

GUARINO, PABLO; MARTENS, MARCO; DE MELO, WELINGTON. RIGIDITY OF CRITICAL CIRCLE MAPS. Duke Mathematical Journal, v. 167, n. 11, p. 2125-2188, . Web of Science Citations: 0. (12/06614-8)

CLARK, TREVOR; TREJO, SOFIA. The boundary of chaos for interval mappings. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 121, n. 6, p. 1427-1467, . Web of Science Citations: 0. (14/09418-0)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: